Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tightness and pain in testicles after having vasectomy. Should I be worried?

I had a vasectomy 11 days ago, it was a single cut at the base of my penis and the tubes were pulled through and cut. I left the operation with a bandaid and some discomfort that lasted about 1 week ( that ache you get after being hit in he testicles). My problem now is that my left testicle feels fine, no problems. My right testicle feels quite tight and I have a sharp pain every now and then on th right of my penis/ abdomen . If I push behind my right testicle I get a fair degree of discomfort. This also comes about when I walk. Should I be worried?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello Jarrod..
Pain in the testicular region can be attributed to either trauma or inflammation/infection.
In your post you have mentioned about the history of undergoing vasectomy 11 days ago, and the discomfort due to it has reduced.

So an infective or inflammatory cause can be thought of (post vasectomy) ...such as orchitis or epididymo-orchitis.
Under such condition, you need to take antibiotics along with analgesics under the guidance of your Doctor.
There is nothing to will be fine.
Make sure you take the medications properly.
Also avoid wearing tight fitting underwear or that pressure in the testicular area can be prevented.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor